MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Model Number 453564634201
Medical Device Problem Codes No Display/Image (1183); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 03/11/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
The staff had to reboot the fc2010 to get the monitoring to return.During this timeframe, they did have an alternate ecg being watched on the defib machine.They performed subsequent shocks with no further issues.Once the case, was done, the biomed came and swapped the fc2010 device with a spare device.The customer did confirm that due to the patients prior condition that the fc2010 device did not have any affect on the outcome.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that they had a very sick patient come into the lab that they had to do cpr on.Staff used the defibrillator and when they did the first shock, the fc2010 device went blank on the boom and control room (host) showed an off message.The patient died.
 
Additional Manufacturer Narrative
A philips field service engineer (fse) was dispatched to the customer's site to address the reported problem.The device evaluation was performed by the fse on the actual device involved in this complaint.According to the fse, the spare device is currently in service.The fse brought the device in question back into the cath lab and thoroughly tested it.The fse reportedly reimaged the device but noted that the device was functioning as intended before and after the reimage.The device passed all functional testing and was returned to the customer for clinical use.Customer will use this device as the new spare.The device did not behave as expected by the customer and was replaced by biomed with an on hand spare.Onsite field service was unable to confirm the reported problem during his evaluation.Because of this, we are considering this to be a malfunction of cause unknown.The device in question was reimaged and functionality confirmed.A replacement device is now in use at the customer's facility.Subsequent to the receipt of this complaint, an issue impact assessment (iia-2975-2022-511) was submitted for the issue reported.Any additional investigation or action taken will be documented in the respective record.
 
Event or Problem Description
The customer reported that they had a very sick patient come into the lab that they had to perform cpr (cardiopulmonary resuscitation) on.Staff used a defibrillator and when they did the first shock, the fc2010 device went blank on the boom monitor and the control room (host pc) displayed an off message.The pci (percutaneous coronary intervention) was unsuccessful and the patient expired.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key14013342
Report Number1051786-2022-00025
Device Sequence Number5104114
Product Code MWI
UDI-Device Identifier00884838084902
UDI-Public00884838084902
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number453564634201
Device Catalogue Number453564634201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age73 YR
Patient SexFemale
Patient Weight115 KG